Aa
Aa
A
A
A
Close
20823307 tn?1524082444

Whats going on

Hi all im 29 years old and a mother of two children...

My af lasts 4-5 days each month, well on the 14/04/2018 (i was meant to get my af) me and my partner had intercourse that night because my af didnt show, after the intercourse i received a lower abdomen cramp an hour or 2 later, during that night i went to use the bathroom and as i wiped i saw a light pinkish discharge which continued on and off as days past and as days past the colour either changes to either a dark brown discharge or a reddish discharge on and off, it has never been a flow since it started im now on my 6th day of this discharge and im kind of worried,ive never experienced this before with my 2 pregnancies and i dont know whats going on because i know my af vey well and this aint no af im currently having.

Any advice from who has gone through similar experience is much appreciated x
1 Responses
973741 tn?1342342773
COMMUNITY LEADER
Well, you could be gearing up for your period and this is the 'before' hormonal affect.  Every woman can have a really off cycle from time to time.  Our hormones fluctuate and we can spot and have symptoms that are more intense than our usual pms, etc.  But you should also take a pregnancy test to rule that out.  Did you have unprotected sex earlier in your cycle?  
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.